U.S. doctors online nowAsk doctors free
Farmington, MI
A 55-year-old female asked:

Can taking a statin cause concentrated muscle/tendon pain after only 3 days? right leg pain (outside knee area) only during walking after a while.

1 doctor answer2 doctors weighed in
Dr. Robert Uyeda
General Surgery 45 years experience
Not likely but: possible. Have your doctor take a look at it. There are various statins, some cause less muscle side effects. And sometimes reducing the dose helps.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 15, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.